# SDR ASAA2023033042657

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 56,937 hours, 19,807 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Part number: 182A53033
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OKAY TO CLOSE INSPECTION FOR THE LEFT HAND HORIZONTAL STABILIZER LEADING EDGE FOUND A CRACK IN RIB AT APPROX STAB STA 111.10. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED RIB IAW B737-800 SRM 55-10-09-2R-4.
